# SDR JYDR20150408085

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: General aviation
- Aircraft: N172AC
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 37,668 hours, 20,085 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 705 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 643520072101
- Part serial: 0
- Condition: Loose
- Location: Engine
- Part time: 705 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE TURBINE ASSY WAS AT REPAIR STATION FOR A LEAK REPAIR. DURING DISASSEMBLY THE NUT THAT HOLDS THE 6435-20072-101 DRIVE FLANGE WAS FOUND TO BE LOOSE. FURTHER INVESTIGATION SHOWED THAT THE FLANGE HAD PAINT ON THE MATING SURFACES.  TORQUEING THE NUT AGAINST PAINT CAUSED THE NUT TO BECOME LOOSE AFTER TIME. THE MFG HAS BEEN NOTIFIED AND IS ISSUING A SB.
